Advertisement

Archiv der Mathematik

, Volume 31, Issue 1, pp 224–231 | Cite as

On the number of subgroups of given index inSL2(Z)

  • Wilfried Imrich
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    I. M. S.Dey, Schreier systems in free products. Ph. D. Thesis, Manchester 1963.Google Scholar
  2. [2]
    I. M. S. Dey, Schreier systems in free products. Proc. Glasgow Math. Assoc.7, 61–79 (1965).Google Scholar
  3. [3]
    M. Hall, Jr., Subgroups of finite index in free groups. Canad. J. Math.1, 187–190 (1949).Google Scholar
  4. [4]
    W. Imrich, Subgroup theorems and graphs. In: Combinatorial Mathematics V, Lect. Notes Math.622, 1–27 (1977).Google Scholar
  5. [5]
    L. Moser andM. Wyman, Asymptotic expansions. Canad. J. Math.8, 225–233 (1956).Google Scholar
  6. [6]
    M. Newman, Asymptotic formulas related to free products of cyclic groups. Math. Comp.30, 838–846 (1976).Google Scholar
  7. [7]
    W. W. Stothers, The number of subgroups of given index in the modular group. Proc. Royal Soc. Edinburgh78 A, 105–112 (1977).Google Scholar
  8. [8]
    K. Wohlfahrt, Über einen Satz von Dey und die Modulgruppe. Arch. Math.29, 455–457 (1977).Google Scholar
  9. [9]
    E. M. Wright, A relationship between two sequences. Proc. London Math. Soc.17, 296–304 (1967).Google Scholar

Copyright information

© Birkhäuser Verlag 1978

Authors and Affiliations

  • Wilfried Imrich
    • 1
  1. 1.Institut für Angewandte MathematikMontanuniversität LeobenLeobenÖsterreich

Personalised recommendations